# SDR SWIA200920973

- Difficulty date: February 2, 2009
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 16,968 hours, 14,516 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Hook
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 5969 - LEFT GEAR DISAGREE WARNING MESSAGE.  LEFT AND RIGHT UPLOCK HOOK PROXIMITY SWITCHES ADJUSTED.
